# SDR MWEA020633

- Difficulty date: October 25, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Part number: 995777514
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP LEADING EDGE ATTACH NUT PLATE IS BROKEN AT XFLS 265.  FORMED RIB ANGLE, DRILLED UP RIB ANGLE AND DRILLED 2 HOLES THROUGH LEADING EDGE.  INSTALLED NUT PLATES AND NOSE RIB GEAR.
